# SDR USAA2013041800020

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,384 hours, 41,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED 61 INCHES OUTBOARD OF INBOARD END AND 3 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN IAW B737-400 SRM 55-10-01 REPAIR 4 AND EA 104724.
